Alert archive / Oklahoma / Wind Advisories in 2008

Wind Advisory 34, NWS Norman, OK

September 12, 20087 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Sep 12, 2008, 3:51 PM CDT for 7 counties in Oklahoma. It took effect at Sep 13, 2008, 2:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2008, 3:51 PM CDT (20:51 UTC)
In effect from
Sep 13, 2008, 2:00 PM CDT
Expired
Sep 13, 2008, 9:46 PM CDT
In force
8 hr
Issued by
NWS Norman, OK

Counties Atoka County, OK, Bryan County, OK, Coal County, OK, Hughes County, OK, Johnston County, OK, Marshall County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 127 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2008-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2008-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KOUN 122051
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
351 PM CDT FRI SEP 12 2008

...STRONG WINDS EXPECTED SATURDAY FROM IKE...

OKZ032-042-043-047-048-051-052-130500-
/O.NEW.KOUN.WI.Y.0034.080913T1900Z-080914T1100Z/
HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE...
TISHOMINGO...ATOKA...MADILL...DURANT
351 PM CDT FRI SEP 12 2008

...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 6 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 6 AM CDT
SUNDAY. 

AS IKE MOVES NORTH ACROSS EAST TEXAS SATURDAY AFTERNOON...WIND IN
SOUTHEAST OKLAHOMA WILL INCREASE FROM THE NORTHEAST. BY MID-
AFTERNOON SUSTAINED WIND SPEEDS AT 35 TO 40 MPH ARE EXPECTED.
OCCASIONAL GUSTS OF 50 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS74 KOUN 130219
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT FRI SEP 12 2008

...STRONG WINDS EXPECTED SATURDAY FROM IKE...

OKZ032-042-043-047-048-051-052-131030-
/O.CON.KOUN.WI.Y.0034.080913T1900Z-080914T1100Z/
HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE...
TISHOMINGO...ATOKA...MADILL...DURANT
919 PM CDT FRI SEP 12 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 6 AM CDT
SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 6 AM CDT
SUNDAY. 

AS IKE MOVES NORTH ACROSS EAST TEXAS SATURDAY AFTERNOON...WIND IN
SOUTHEAST OKLAHOMA WILL INCREASE FROM THE NORTHEAST. BY MID-
AFTERNOON SUSTAINED WIND SPEEDS AT 35 TO 40 MPH ARE EXPECTED.
OCCASIONAL GUSTS OF 50 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KOUN 130919
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
419 AM CDT SAT SEP 13 2008


OKZ032-042-043-047-048-051-052-131730-
/O.CON.KOUN.WI.Y.0034.080913T1900Z-080914T1100Z/
HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE...
TISHOMINGO...ATOKA...MADILL...DURANT
419 AM CDT SAT SEP 13 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM CDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM CDT SUNDAY FOR MUCH OF SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.

AS IKE MOVES NORTH ACROSS EAST TEXAS TODAY... WINDS IN SOUTHEAST
OKLAHOMA WILL INCREASE FROM THE NORTHEAST. BY LATE THIS
AFTERNOON... SUSTAINED WIND SPEEDS OF 25 TO 35 MPH WILL BE
POSSIBLE WITH OCCASIONAL GUSTS OVER 40 MPH. WINDS WILL BECOME MORE
NORTHERLY... AND THEN NORTHWESTERLY... THIS EVENING AS THE REMNANT
CENTER OF IKE MOVES NORTHEASTWARD ACROSS NORTHEASTERN TEXAS AND
EXTREME SOUTHEASTERN OKLAHOMA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KOUN 131954
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
254 PM CDT SAT SEP 13 2008

OKZ032-042-043-047-048-051-052-140400-
/O.CON.KOUN.WI.Y.0034.000000T0000Z-080914T1100Z/
HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE...
TISHOMINGO...ATOKA...MADILL...DURANT
254 PM CDT SAT SEP 13 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT SUNDAY. 

STRONG NORTHEAST WINDS ARE EXPECTED AS IKE MOVES FROM EAST TEXAS
ACROSS FAR SOUTHEAST OKLAHOMA THROUGH TONIGHT. SUSTAINED WINDS OF
25 TO 35 MPH WILL BE POSSIBLE WITH OCCASIONAL GUSTS OVER 40 MPH
FROM LATE THIS AFTERNOON THROUGH TONIGHT OVER PARTS OF SOUTHEAST
OKLAHOMA. WINDS WILL BECOME MORE NORTHERLY... AND THEN
NORTHWESTERLY... THIS EVENING AS THE REMNANT CENTER OF IKE MOVES
NORTHEASTWARD ACROSS NORTHEASTERN TEXAS AND EXTREME SOUTHEASTERN
OKLAHOMA.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OVER 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS74 KOUN 140246
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
946 PM CDT SAT SEP 13 2008

...IKE MOVING AWAY FROM AREA...


OKZ032-042-043-047-048-051-052-140400-
/O.CAN.KOUN.WI.Y.0034.000000T0000Z-080914T1100Z/
HUGHES-PONTOTOC-COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...HOLDENVILLE...ADA...COALGATE...
TISHOMINGO...ATOKA...MADILL...DURANT
946 PM CDT SAT SEP 13 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELED THE WIND
ADVISORY. 

NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH OCCASIONAL GUSTS
AROUND 30 MPH WILL CONTINUE OVERNIGHT. HOWEVER... THE STRONGER
WINDS ARE EXPECTED TO REMAIN EAST OF THE AREA SO THE WIND ADVISORY
IS CANCELED.

$$

MAXWELL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Sep 12, 2:57 PM CDT, 54 minutes earlier.

Area forecast discussion, Sep 12, 2:57 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
257 PM CDT FRI SEP 12 2008

.DISCUSSION...
WILL NOT MAKE ANY ADJUSTMENTS TO FLASH FLOOD WATCHES.

RAIN THIS AFTERNOON REMAINS FAIRLY DISORGANIZED WITH MUCH LARGER
AREA OF MODERATE TO HEAVY RAIN OVER PARTS OF KANSAS/MISSOURI.
LOW LEVEL FLOW WILL NOT BE AS STRONG AS LAST NIGHT... SO DO NOT
EXPECT THE HIGHER RAINFALL RATES AND TOTALS.

AS THE UPPER LOW OVER WYOMING LIFTS EASTWARD TONIGHT AND SATURDAY...
THE COLD FRONT ACROSS KANSAS WILL GET A SOUTHWARD PUSH. THIS WILL
LIKELY FOCUS THE RAIN...SOME HEAVY...FARTHER SOUTH. RAIN SHOULD
INCREASE ACROSS THE SOUTHEAST 1/2 OF OKLAHOMA LATE SATURDAY AS IKE
SHIFTS TO THE NORTH. MAY NEED TO ISSUE A WIND ADVISORY FOR
SOUTHEAST PARTS OF THE AREA AS WINDS INCREASE TO 30/35 MPH WITH
HIGHER GUSTS.

EXPECT MOST OF THE HEAVY RAIN FROM IKE TO BE CONFINED TO AREAS
ALONG AND EAST OF I-35 WITH MOST OF THE RAIN ENDING SUNDAY MORNING.
NEXT WEEK APPEARS TO BE DRY WITH A WARMING TREND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  71  79  68  75 /  40  80  70  50
HOBART OK         71  81  66  76 /  60  50  40  10
WICHITA FALLS TX  72  84  69  81 /  30  60  50  20
GAGE OK           61  81  57  71 /  60  30  20  10
PONCA CITY OK     71  74  66  74 /  60  80  70  40
DURANT OK         71  82  67  79 /  50 100  90  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SATURDAY EVENING FOR OKZ004>018-021-022-
     033>036.

     FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING FOR
     OKZ031-032-041>043-046>048-050>052.

TX...FLOOD WATCH THROUGH SATURDAY EVENING FOR TXZ083-084.

&&

6

In the hours before

Local storm report, Sep 12, 10:46 AM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1046 AM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 N PUTNAM              35.90N 98.97W
09/12/2008  M7.30 INCH       DEWEY              OK   MESONET

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       1 NE SAYRE              35.31N 99.62W
09/12/2008  M3.98 INCH       BECKHAM            OK   AMATEUR RADIO

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       LEEDEY                  35.87N 99.35W
09/12/2008  M4.45 INCH       DEWEY              OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       ERICK                   35.21N 99.87W
09/12/2008  M4.20 INCH       BECKHAM            OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       4 WNW CAMARGO           36.04N 99.35W
09/12/2008  M6.51 INCH       DEWEY              OK   MESONET

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       6 SW CHEYENNE           35.55N 99.75W
09/12/2008  M3.69 INCH       ROGER MILLS        OK   MESONET

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       BLACKWELL               36.80N 97.28W
09/12/2008  M3.38 INCH       KAY                OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       WAYNOKA                 36.58N 98.88W
09/12/2008  M4.30 INCH       WOODS              OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       7 WNW SEILING           36.19N 99.04W
09/12/2008  M5.89 INCH       WOODWARD           OK   MESONET

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

&&

DS/TY
Local storm report, Sep 12, 11:34 AM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1134 AM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLOOD            MEDFORD                 34.00N 96.51W
09/12/2008                   BRYAN              OK   LAW ENFORCEMENT

            NUMEROUS ROADS REMAINED CLOSED OVER THE WESTERN HALF OF
            THE COUNTY.

&&

DS/TY
Local storm report, Sep 12, 11:35 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1135 AM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLOOD            MEDFORD                 36.81N 97.73W
09/12/2008                   GRANT              OK   LAW ENFORCEMENT

            CORRECTED COUNTY. NUMEROUS ROADS REMAINED CLOSED OVER THE
            WESTERN HALF OF THE COUNTY.

&&

DS/TY
Local storm report, Sep 12, 11:40 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLOOD            CHEROKEE                36.75N 98.35W
09/12/2008                   ALFALFA            OK   LAW ENFORCEMENT

            NUMEROUS ROADS IN AND AROUND CHEROKEE REMAINED CLOSED DUE
            TO WATER OVER THE ROADWAYS.

&&

DS/TY
Local storm report, Sep 12, 11:52 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1152 AM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLOOD            CLEO SPRINGS            36.41N 98.44W
09/12/2008                   MAJOR              OK   POST OFFICE

            HIGHWAY 8 REMAINS CLOSED FROM CLEO SPRINGS TO ORIENTA AND
            BETWEEN CLEO SPRINGS AND ALINE IN ALFALFA COUNTY.

&&

DS/TY
Local storm report, Sep 12, 3:23 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
323 PM CDT FRI SEP 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     CLINTON                 35.51N 98.97W
09/11/2008                   CUSTER             OK   EMERGENCY MNGR

            A PROPANE TANK WAS BLOWN OVER. TIN WAS REMOVED OFF OF A
            COUPLE OF BUILDINGS AND WINDOWS WERE BLOWN OUT OF A
            PICK-UP TRUCK. THE DAMAGE OCCURRED NEAR COUNTY ROAD 1010
            AND AIRPORT ROAD ON THE NORTHEAST SIDE OF CLINTON.

1130 PM     FLASH FLOOD      1 S TALOGA              36.03N 98.96W
09/11/2008                   DEWEY              OK   LAW ENFORCEMENT

            HWY 183. WATER OVER HWY MAKING ROAD IMPASSABLE

1150 PM     FLASH FLOOD      CHESTER                 36.22N 98.92W
09/11/2008                   MAJOR              OK   LAW ENFORCEMENT

            NEAR HWYS 281/60. ROADWAY FLOODED, DEBRIS IN ROADWAY.

0100 AM     FLASH FLOOD      CHEROKEE                36.75N 98.35W
09/12/2008                   ALFALFA            OK   LAW ENFORCEMENT

            WATER OVER US 64 WEST OF CHEROKEE. THE TIME WAS
            ESTIMATED.

0130 AM     FLASH FLOOD      JET                     36.67N 98.18W
09/12/2008                   ALFALFA            OK   LAW ENFORCEMENT

            WATER OVER US 64 NEAR JET. THE TIME WAS ESTIMATED.

0230 AM     TSTM WND DMG     TONKAWA                 36.68N 97.31W
09/12/2008                   KAY                OK   EMERGENCY MNGR

            TEN HOMES SUSTAINED MINOR ROOF DAMAGE, MAINLY SHINGLES
            BEING REMOVED. A CARPORT ATTACHED TO ONE OF THE HOUSES
            WAS DESTROYED. FOUR BRADFORD PEAR TREES WERE ALSO
            UPROOTED. THE DAMAGE OCCURRED ON THE EAST SIDE OF
            TONKAWA.

0420 AM     FLASH FLOOD      NASH                    36.67N 98.05W
09/12/2008                   GRANT              OK   LAW ENFORCEMENT

            US 64 IS CLOSED NEAR NASH DUE TO WATER OVER THE ROADWAY.

0445 AM     FLASH FLOOD      MEDFORD                 36.81N 97.73W
09/12/2008                   GRANT              OK   LAW ENFORCEMENT

            US 81 IS CLOSED BETWEEN MEDFORD ADN POND CREEK DUE TO
            WATER OVER THE ROADWAY.

0500 AM     HEAVY RAIN       1 W FAIRVIEW            36.27N 98.50W
09/12/2008  M8.07 INCH       MAJOR              OK   MESONET

            THE RAINFALL TOTAL OCCURRED SINCE MIDNIGHT.

0505 AM     FLASH FLOOD      3 W MEDFORD             36.81N 97.79W
09/12/2008                   GRANT              OK   LAW ENFORCEMENT

            STATE HWY 11 IS CLOSED DUE TO WATER OVER THE ROADWAY.

0630 AM     FLASH FLOOD      HOPETON                 36.69N 98.67W
09/12/2008                   WOODS              OK   LAW ENFORCEMENT

            HWY 281 NEAR HOPETON WAS CLOSED EARLIER THIS MORNING DUE
            TO WATER OVER THE ROADWAY.

0647 AM     FLASH FLOOD      VICI                    36.15N 99.30W
09/12/2008                   DEWEY              OK   LAW ENFORCEMENT

            EIGHT INCHES OF WATER WAS RUNNING OVER PARTS OF HWY 60
            BETWEEN VICI AND SEILING.

0655 AM     FLASH FLOOD      10 SE TALOGA            35.94N 98.84W
09/12/2008                   DEWEY              OK   LAW ENFORCEMENT

            RIVER ROAD NEAR THE RIVER BRIDGE WAS IMPASSABLE DUE TO A
            FOOT OF WATER RUNNING OVER THE ROADWAY.

0700 AM     HEAVY RAIN       5 E HOLLIS              34.69N 99.83W
09/12/2008  M4.48 INCH       HARMON             OK   AMATEUR RADIO

            THE TOTAL WAS AS 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       MEDFORD                 36.81N 97.73W
09/12/2008  M5.10 INCH       GRANT              OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       1 SSE HELENA            36.53N 98.26W
09/12/2008  M8.74 INCH       ALFALFA            OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       MUTUAL                  36.23N 99.17W
09/12/2008  M8.30 INCH       WOODWARD           OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       ORIENTA                 36.36N 98.47W
09/12/2008  M7.45 INCH       MAJOR              OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       JEFFERSON               36.72N 97.79W
09/12/2008  M3.62 INCH       GRANT              OK   CO-OP OBSERVER

            THE TOTAL IS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       1 W FAIRVIEW            36.27N 98.50W
09/12/2008  M9.23 INCH       MAJOR              OK   MESONET

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       FREEDOM                 36.77N 99.11W
09/12/2008  M3.74 INCH       WOODS              OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       WOODWARD                36.43N 99.39W
09/12/2008  M3.03 INCH       WOODWARD           OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       3 N PUTNAM              35.90N 98.97W
09/12/2008  M7.30 INCH       DEWEY              OK   MESONET

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       1 NE SAYRE              35.31N 99.62W
09/12/2008  M3.98 INCH       BECKHAM            OK   AMATEUR RADIO

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       LEEDEY                  35.87N 99.35W
09/12/2008  M4.45 INCH       DEWEY              OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       ERICK                   35.21N 99.87W
09/12/2008  M4.20 INCH       BECKHAM            OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       4 WNW CAMARGO           36.04N 99.35W
09/12/2008  M6.51 INCH       DEWEY              OK   MESONET

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       6 SW CHEYENNE           35.55N 99.75W
09/12/2008  M3.69 INCH       ROGER MILLS        OK   MESONET

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       BLACKWELL               36.80N 97.28W
09/12/2008  M3.38 INCH       KAY                OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       WAYNOKA                 36.58N 98.88W
09/12/2008  M4.30 INCH       WOODS              OK   CO-OP OBSERVER

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

0700 AM     HEAVY RAIN       7 WNW SEILING           36.19N 99.04W
09/12/2008  M5.89 INCH       WOODWARD           OK   MESONET

            THE TOTAL WAS A 24-HOUR ACCUMULATION.

1000 AM     FLOOD            MUTUAL                  36.23N 99.17W
09/12/2008                   WOODWARD           OK   EMERGENCY MNGR

            THE COUNTY EMERGENCY MANAGER REPORTED THAT MOST ROADS IN
            AND AROUND MUTUAL ARE INACCESSIBLE. AT LEAST ONE
            RESIDENCE HAS BEEN FLOODED TWO MILES WEST OF TOWN.

1130 AM     FLOOD            MEDFORD                 36.81N 97.73W
09/12/2008                   GRANT              OK   LAW ENFORCEMENT

            NUMEROUS ROADS REMAINED CLOSED OVER THE WESTERN HALF OF
            THE COUNTY.

1140 AM     FLOOD            CHEROKEE                36.75N 98.35W
09/12/2008                   ALFALFA            OK   LAW ENFORCEMENT

            NUMEROUS ROADS IN AND AROUND CHEROKEE REMAINED CLOSED DUE
            TO WATER OVER THE ROADWAYS.

1150 AM     FLOOD            CLEO SPRINGS            36.41N 98.44W
09/12/2008                   MAJOR              OK   POST OFFICE

            HIGHWAY 8 REMAINS CLOSED FROM CLEO SPRINGS TO ORIENTA AND
            BETWEEN CLEO SPRINGS AND ALINE IN ALFALFA COUNTY.

&&

TAYLOR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 9:45 PM CDTAreal Flood AdvisoryOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 6 more4 hr
Sep 11, 10:52 PM CDTFlash Flood WarningOUNBlaine, Dewey, Major113 min
Sep 12, 12:41 AM CDTFlash Flood WarningOUNAlfalfa, Blaine, Dewey, Major, Woods4 hr
Sep 12, 1:51 AM CDTAreal Flood AdvisoryOUNCuster114 min
Sep 12, 2:52 AM CDTRiver Flood WarningOUNDewey, Major, Woodward60 hr
Sep 12, 3:38 AM CDTFlash Flood WarningOUNAlfalfa, Garfield, Grant3 hr
Sep 12, 4:31 AM CDTFlash Flood WarningOUNMajor3 hr
Sep 12, 6:26 AM CDTFlash Flood WarningOUNAlfalfa, Dewey, Major, Woods, Woodward3 hr
Sep 12, 6:40 AM CDTFlash Flood WarningOUNGrant3 hr
Sep 12, 9:26 AM CDTAreal Flood WarningOUNAlfalfa, Blaine, Dewey, Garfield, Grant, Major and 2 more6 hr
Sep 12, 9:59 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward23 hr
Sep 12, 10:16 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major41 hr
Sep 12, 11:12 AM CDTRiver Flood WarningOUNGrant, Kay, Noble5 days
Sep 12, 11:12 AM CDTRiver Flood WarningOUNGrant, Kay67 hr
Sep 12, 2:21 PM CDTAreal Flood WarningOUNAlfalfa, Blaine, Custer, Dewey, Ellis, Garfield and 7 more8 hr
Sep 12, 2:39 PM CDTRiver Flood WarningOUNKingfisher, Logan60 hr
Sep 12, 5:23 PM CDTAreal Flood AdvisoryOUNCuster, Washita112 min
Sep 12, 6:01 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Washita3 hr
Sep 12, 6:14 PM CDTAreal Flood AdvisoryOUNGreer, Jackson, Kiowa, Washita3 hr

Nearby

Wind Advisories in Oklahoma, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.